Linear orders: When embeddability and epimorphism agree

Journal of Mathematical Logic 19 (1):1950003 (2019)
  Copy   BIBTEX

Abstract

When a linear order has an order preserving surjection onto each of its suborders, we say that it is strongly surjective. We prove that the set of countable strongly surjective linear orders is a [Formula: see text]-complete set. Using hypotheses beyond ZFC, we prove the existence of uncountable strongly surjective orders.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,102

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Coloring linear orders with Rado's partial order.Riccardo Camerlo & Alberto Marcone - 2007 - Mathematical Logic Quarterly 53 (3):301-305.
Gap structure after forcing with a coherent Souslin tree.Carlos Martinez-Ranero - 2013 - Archive for Mathematical Logic 52 (3-4):435-447.
Two results on borel orders.Alain Louveau - 1989 - Journal of Symbolic Logic 54 (3):865-874.
Countably categorical coloured linear orders.Feresiano Mwesigye & John K. Truss - 2010 - Mathematical Logic Quarterly 56 (2):159-163.
An Undecidable Linear Order That Is $n$-Decidable for All $n$.John Chisholm & Michael Moses - 1998 - Notre Dame Journal of Formal Logic 39 (4):519-526.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
Extending partial orders to dense linear orders.Theodore A. Slaman & W. Hugh Woodin - 1998 - Annals of Pure and Applied Logic 94 (1-3):253-261.

Analytics

Added to PP
2018-11-17

Downloads
9 (#1,130,089)

6 months
1 (#1,241,711)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Polish metric spaces with fixed distance set.Riccardo Camerlo, Alberto Marcone & Luca Motto Ros - 2020 - Annals of Pure and Applied Logic 171 (10):102832.

Add more citations

References found in this work

Indecomposable linear orderings and hyperarithmetic analysis.Antonio Montalbán - 2006 - Journal of Mathematical Logic 6 (1):89-120.
Linear Orderings.Joseph G. Rosenstein - 1983 - Journal of Symbolic Logic 48 (4):1207-1209.
Wadge hierarchy of differences of co-analytic sets.Kevin Fournier - 2016 - Journal of Symbolic Logic 81 (1):201-215.
Two results on borel orders.Alain Louveau - 1989 - Journal of Symbolic Logic 54 (3):865-874.

View all 6 references / Add more references